# SDR ASAA2014041807512

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,563 hours, 8,095 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Part time: 5,141 hours, 6,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START AS REPORTED BY FLT CREW.  ACFT GROUNDED.  REPLACED APU IGNITOR PLUG & IGNITION UNIT IAW AMM 49-41-51-000-801, 49-41-51-400-801, 49-41-31-000-801 & 49-41-31-400-801. APU START NORMAL.
